# SDR AALA20170228028

- Difficulty date: February 28, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 6,593 hours, 711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033802
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY ESCAPE PATH LIGHTS SEATS 39D-44D AND SEATS 39H-44H AND 8 LIGHTS IN THE CENTER AFT GALLEY ARE INOPERATIVE. AFT FLOOR PROXIMITY LIGHT ON AFT RIGHT GALLEY CART STOWAGE HAS A SHORTED WIRE. REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-05. OPERATIONAL CHECK GOOD.
